Open Access
Translator Disclaimer
May, 1973 An Alternative Proof of the Admissibility of the Horvitz-Thompson Estimator
M. K. Ramakrishnan
Ann. Statist. 1(3): 577-579 (May, 1973). DOI: 10.1214/aos/1176342427

Abstract

Godambe and Joshi (1965) have shown that for any design the Horvitz-Thompson estimator is admissible in the class of all unbiased estimators of a finite population total. In this note we give a simple alternative proof of this result using induction on the size of the population.

Citation

Download Citation

M. K. Ramakrishnan. "An Alternative Proof of the Admissibility of the Horvitz-Thompson Estimator." Ann. Statist. 1 (3) 577 - 579, May, 1973. https://doi.org/10.1214/aos/1176342427

Information

Published: May, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0275.62008
MathSciNet: MR408061
Digital Object Identifier: 10.1214/aos/1176342427

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.1 • No. 3 • May, 1973
Back to Top